Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 282, NWS Wichita, KS

August 19, 2016Kingman County, Reno County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 19, 2016, 7:06 PM CDT for Kingman County, Reno County, Sedgwick County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2016, 7:06 PM CDT (00:06 UTC)
Expired
Aug 19, 2016, 7:30 PM CDT
In force
24 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
674 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WUUS53 KICT 200006
SVRICT
KSC095-155-173-200030-
/O.NEW.KICT.SV.W.0282.160820T0006Z-160820T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
706 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHENEY...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHENEY...GARDEN PLAIN...MOUNT HOPE...ANDALE...MURDOCK...WATERLOO...
  LAKE AFTON...CHENEY LAKE...MT VERNON AND CHENEY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3753 9795 3769 9800 3791 9761 3757 9759
TIME...MOT...LOC 0006Z 241DEG 24KT 3763 9786 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
2 follow-up statements
162 
WWUS53 KICT 200017
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT FRI AUG 19 2016

KSC095-155-173-200030-
/O.CON.KICT.SV.W.0282.000000T0000Z-160820T0030Z/
SEDGWICK KS-KINGMAN KS-RENO KS-
717 PM CDT FRI AUG 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN SEDGWICK...NORTHEASTERN KINGMAN AND SOUTHEASTERN RENO
COUNTIES...

AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CHENEY...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WINDS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHENEY...GARDEN PLAIN...MOUNT HOPE...ANDALE...MURDOCK...WATERLOO...
LAKE AFTON...CHENEY LAKE...MT VERNON AND CHENEY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3753 9795 3769 9800 3791 9761 3757 9759
TIME...MOT...LOC 0016Z 239DEG 32KT 3767 9778 

HAIL...1.00IN
WIND...60MPH
 
$$

ES
090 
WWUS53 KICT 200025
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT FRI AUG 19 2016

KSC095-155-173-200035-
/O.EXP.KICT.SV.W.0282.000000T0000Z-160820T0030Z/
SEDGWICK KS-KINGMAN KS-RENO KS-
725 PM CDT FRI AUG 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEDGWICK...
NORTHEASTERN KINGMAN AND SOUTHEASTERN RENO COUNTIES WILL EXPIRE AT
730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3753 9795 3769 9800 3791 9761 3757 9759
TIME...MOT...LOC 0022Z 241DEG 24KT 3767 9778 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 6:38 PM CDT, 28 minutes earlier.

Area forecast discussion, Aug 19, 6:38 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
638 PM CDT FRI AUG 19 2016

.SYNOPSIS...
Issued at 333 PM CDT Fri Aug 19 2016

This afternoon, a strong cold front stretched from IA, thru North-
Central and SW KS, to the Ok Panhandle. High octane gulf moisture
continues to stream from N TX, across most of OK, to the generally
the ern half of KS. A cluster of thunderstorms has broken out along
the front from Srn Nebraska to North-Central KS a few of which are
severe. An isolated cell has also developed over Wrn Sumner County
& is moving NE toward Sedgwick County.

&&

.SHORT TERM...(This Evening through Monday Night)
Issued at 333 PM CDT Fri Aug 19 2016

This Evening/Tonight:
A sharp upper-deck wave that extends from an intense upper cyclone
centered over Hudson Bay across the Wrn Dakotas to NE WY will move
slowly SE across the Nrn Plains. This would kick the cold front SE
with the boundary venturing into SE KS very late tngt. With a very
moist and unstable airmass entrenched across the KS Neighborhood,
thunderstorms are sure to increase, but with the greatest 6K shear
displaced well to the NW of the front anticipate only "marginally
severe" convection tonight, i.e. hail around 1 inch and 50-60 mph
winds. The greatest threat is heavy rains as precipitable waters
around 2 inches reside across all areas, so will need to watch for
flooding.

Rest of the Weekend:
As the cold front continues its SE push toward, then across, the
MS Valley the thunderstorms would quickly end, vacating SE KS Sat
Morning. Much cooler weather would then spread SE across the Great
Plains with Sat's maxes ~15F below normal & Sun's 7-10F below
normal.

Mon & Mon Night:
Warmer weather quickly returns to the Great Plains as a broad but
fairly weak sfc trof develops along the Front Range which'll push
the large sfc high further across the Ern U.S. The onsetting Sly
should increase sufficiently to push Mon's maxes to near 90F along
the Wrn corridor. As the Wrn Plains sfc trof pushes E the return
moisture should be sufficient to 'spark' thunderstorms across the
Srn Plains that may reach the OK/KS border late Mon Night.

.LONG TERM...(Tuesday through Friday)
Issued at 333 PM CDT Fri Aug 19 2016

Tue-Thu:
An intense upper-deck short wave, that is scheduled to reach the
Pacific NW Mon Morning, will push E, then lift NE, over Alberta &
Saskatchewan Tue & Tue Night, respectively. This would push sfc
trof & eventually a cold front SE into the KS Neighborhood. With
the upper-deck trof undergoing cyclogenesis & eventually occluding
the trof & front would decelerate. This would translate into
thunderstorms occurring across the region throughout these periods.
The greatest upper support is N of KS so at this time trhe severe
potential is marginal, but stay tuned.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 636 PM CDT Fri Aug 19 2016

MVFR-IFR conditions will continue in storms mainly affecting
KHUT/KICT/KCNU this evening. Anticipating MVFR ceilings to move
into remainder of the sites in the colder air behind the front.
This should lift/dissipate Saturday morning with insolation,
influx of drier air and subsidence. -Howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    66  78  58  83 /  60  10   0   0
Hutchinson      64  77  56  82 /  90  10   0   0
Newton          64  76  57  82 /  80  10   0   0
ElDorado        65  77  57  82 /  70  10   0   0
Winfield-KWLD   67  78  58  83 /  70  10   0   0
Russell         59  77  55  84 /  20  10   0   0
Great Bend      60  77  55  84 /  30  10   0   0
Salina          63  78  56  84 /  70  10   0   0
McPherson       63  77  56  82 /  90  10   0   0
Coffeyville     70  81  58  84 /  80  20   0   0
Chanute         69  79  57  82 /  90  20   0   0
Iola            68  78  57  81 /  90  20   0   0
Parsons-KPPF    69  80  57  83 /  80  20   0   0

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...EPS
SHORT TERM...EPS
LONG TERM...EPS
AVIATION...PJH
Hazardous weather outlook, Aug 19, 3:48 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT FRI AUG 19 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-202100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
348 PM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL, SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS WILL IMPACT ALL AREAS. SEVERE THUNDERSTORMS,
THAT MAY PRODUCE QUARTER-SIZED HAIL, WINDS AROUND 60 MPH, AND VERY
HEAVY RAINS, ARE LIKELY. FLOODING IS POSSIBLE, ESPECIALLY IN LOW
LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING ACROSS SOUTHEAST
KANSAS BUT SHOULD BE NEITHER STRONG NOR SEVERE.

THUNDERSTORMS WILL RETURN TO THE REGION FOR LATE MONDAY NIGHT
THROUGH THURSDAY. SOME OF THESE STORMS MAY BE STRONG WITH LOCALLY
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Aug 19, 5:14 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
514 PM CDT FRI AUG 19 2016

KSZ050>052-192245-
MCPHERSON KS-MARION KS-RICE KS-
514 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  MCPHERSON COUNTY IN CENTRAL KANSAS...
  MARION COUNTY IN CENTRAL KANSAS...
  RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING NUMEROUS THUNDERSTORMS ACROSS RICE...MCPHERSON AND
  NORTHWEST MARION COUNTIES...GENERALLY MOVING NORTHEAST AT 20 MPH.

ANY OF THIS ACTIVITY WILL BE CAPABLE OF LOCALIZED OCCURRENCES OF PEA
TO DIME SIZE HAIL...AND WIND GUSTS UP TO 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL KANSAS.

LAT...LON 3852 9810 3852 9793 3861 9792 3861 9693
      3852 9693 3852 9682 3809 9684 3809 9715
      3818 9716 3817 9847 3837 9848
TIME...MOT...LOC 2212Z 236DEG 23KT 3834 9811

KLEINSASSER
Special weather statement, Aug 19, 5:21 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT FRI AUG 19 2016

KSZ053-192245-
CHASE KS-
521 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BURDICK...OR 12
  MILES WEST OF STRONG CITY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HYMER AND TALLGRASS PRAIRIE PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL KANSAS.

LAT...LON 3852 9644 3836 9682 3852 9682
TIME...MOT...LOC 2221Z 230DEG 32KT 3845 9676

KLEINSASSER
Special weather statement, Aug 19, 5:39 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT FRI AUG 19 2016

KSZ092-093-192315-
SUMNER KS-COWLEY KS-
539 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GEUDA
  SPRINGS... OR 11 MILES WEST OF ARKANSAS CITY...MOVING NORTHEAST AT
  20 MPH.

HAIL UP TO THE SIZE OF PEAS TO DIMES...AND WIND GUSTS UP TO 50 MPH
WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GEUDA SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3702 9735 3723 9722 3704 9706 3700 9715
      3700 9732
TIME...MOT...LOC 2239Z 229DEG 18KT 3703 9725

KLEINSASSER
Local storm report, Aug 19, 5:41 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
541 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            MCPHERSON               38.37N 97.66W
08/19/2016                   MCPHERSON          KS   EMERGENCY MNGR

            STREET FLOODING OCCURRING ACROSS NUMEROUS STREETS IN THE
            TOWN OF MCPHERSON.

&&

RBL
Special weather statement, Aug 19, 6:22 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT FRI AUG 19 2016

KSZ070-192345-
GREENWOOD KS-
622 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 645 PM CDT

* AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF HAMILTON...OR 11
  MILES NORTH OF EUREKA...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MADISON...HAMILTON AND THRALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3790 9633 3796 9639 3817 9626 3817 9596
      3806 9596
TIME...MOT...LOC 2322Z 226DEG 28KT 3799 9630

KLEINSASSER
Special weather statement, Aug 19, 6:56 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT FRI AUG 19 2016

KSZ082-083-200030-
SEDGWICK KS-KINGMAN KS-
656 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  EAST CENTRAL KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF NORWICH...OR 9
  MILES SOUTHWEST OF CHENEY...MOVING EAST AT 30 MPH.

PEA TO DIME SIZE HAIL...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CHENEY AND MURDOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3751 9800 3762 9801 3772 9770 3750 9766
TIME...MOT...LOC 2356Z 259DEG 25KT 3756 9793

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:13 PM CDTSpecial Weather StatementICTCowley32 min
Aug 19, 7:23 PM CDTSpecial Weather StatementICTKingman37 min
Aug 19, 7:36 PM CDTSpecial Weather StatementICTSedgwick39 min
Aug 19, 7:46 PM CDTAreal Flood WarningICTButler, Sedgwick4 hr
Aug 19, 8:12 PM CDTFlash Flood WarningICTButler, Cowley, Sedgwick, Sumner11 hr
Aug 19, 8:18 PM CDTSevere Thunderstorm WarningICTSumner27 min
Aug 19, 8:26 PM CDTSpecial Weather StatementICTCowley34 min
Aug 19, 8:39 PM CDTSevere Thunderstorm WarningICTCowley, Sumner66 min
Aug 19, 9:13 PM CDTSevere Thunderstorm WarningICTCowley36 min
Aug 19, 9:25 PM CDTSpecial Weather StatementICTElk, Neosho, Wilson50 min
Aug 19, 9:47 PM CDTSpecial Weather StatementICTChautauqua, Elk28 min
Aug 19, 10:10 PM CDTSpecial Weather StatementICTCowley35 min
Aug 19, 10:21 PM CDTSpecial Weather StatementICTChautauqua, Montgomery, Wilson39 min
Aug 20, 3:16 AM CDTRiver Flood WarningICTSumner36 hr
Aug 20, 3:16 AM CDTRiver Flood WarningICTCowley57 hr
Aug 20, 8:20 AM CDTRiver Flood WarningICTSumner23 hr
Aug 20, 9:24 AM CDTAreal Flood WarningICTSumner17 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.